Jump to content
Sign in to follow this  
zon

Stomach Acid/gas And Other Side Effects

Recommended Posts

I've been taking 25mg Sertraline before bed for the last week and was pretty ok with it, a little gassy the first 2 nights but wasn't even sure if it was related or not. Then last night I increased to 50mg, slept fine through most of the night but in the morning woke up with very bad bloated feeling in my upper gut. I actually had some pretty heavy meal last night, and was drinking a bit too much over the weekend as well, so I'm really not sure how related to that it could be, but now I am a bit unsure what to do.

 

Does this kind of side effect usually go away after my body gets used to the med? Or is it something that would stick around as long as I am taking the Sertraline?

 

If it will likely pass I will try to keep taking it, but is there anything I can do to prevent these stomach problems? I think I might try splitting up my dose tonight, although taking in the morning put me a little on edge before... Any other suggestions?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...